# SDR FDEA201806011374

- Difficulty date: June 1, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 64,722 hours, 24,621 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Entry Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING DISCOVERED LEFT ENTRY DOOR SLIDE LIGHT NOT ILLUMINATED. OPENING AND RE-CLOSING DOOR DID NOT FIX IT.  RELAMP CHKD OK IAW SWPM 20-84-00 AND CKD IAW SUBTASK 52-11-00-822-046. RELAMPED BULB. OPS CHECK OK.
